MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, VENTRICULAR TUNNELING; ICP MONITORING CATHETER

SOPHYSA PRESSIO ICP MONITORING KIT, VENTRICULAR TUNNELING; ICP MONITORING CATHETER
Model Number PSO-VT
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial: awaiting product return for device analysis.
 
Event or Problem Description
A pso-vt was indicated to monitor icp in a case of traumatic brain injury.The monitor showed e001 after the implantation.This incident leads to additional surgery for the patient.The device was explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A kt pso-vt no.(b)(6) returned (reported as no.(b)(6)), relatively clean catheter analysis: visual: pa tube extended by 20 mm damaged area on the tube near the y-splitter; additionally, the silicone tube is abnormally deformed (indicating excessive tension on the pa tube relative to the silicone tube, a phenomenon sometimes observed during manufacturing!) doubts regarding the integrity of the internal pressure cable.Functional: when connected to a pressio monitor, the catheter displays error e001 (electrical discontinuity).Investigation: opening the dongle housing confirms a cable break beneath the circuit board; the cable is also abnormally coiled (corkscrew-like), a sign of abnormal tension/stress; the cable is not pinched beneath the board.Data analysis shows that the zero-point calibration was performed on (b)(6) 2025 (date of the reported incident), with approximately 15 minutes of data stored in memory.Since the zero-point calibration was performed during use, this catheter was subsequently damaged (abnormal excessive tension, jamming during handling??) traceability: the catheter's traceability shows nothing abnormal; the last functional test in production was performed on 02/12/2025 and was compliant.This kt originally bore the number (b)(6) but was subject to a recall in china due to suspected leakage.The unpacking, testing, and repackaging process required a new identification; this compliant kt was re-identified as (b)(6) in order to maintain traceability for the integration/adjustment and finishing stages.No further observations.

Brand Name
PRESSIO ICP MONITORING KIT, VENTRICULAR TUNNELING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key24304498
Report Number3001587388-2026-00010
Device Sequence Number5315188
Product Code GWM
UDI-Device Identifier03760124131482
UDI-Public(01)03760124131482(11)240108(17)281101
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-VT
Device Catalogue NumberPSO-VT
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale